# SDR UPS06445908

- Difficulty date: December 30, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 103,615 hours, 26,170 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 65B903604
- Part serial: 009796
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD CRACK INDICATIONS FOUND AT NR2 ENG MOUNT THRUST LINK THE INDICATIONS LOCATED AT FWD AND AFT LUG BORE WHICH WERE EXCEEDED THE LIMITS. THRUST LINK REPLACED REF MM 71-21-03.
